loading page

Serotonin Syndrome due to Concomitant use of Linezolid and Methadone
  • +2
  • farnoosh masbough,
  • Soheil Roshanzamiri,
  • Mitra Rahimi,
  • zahra Sahraei,
  • Peyman Erfan Talab Evini
farnoosh masbough
Shahid Beheshti University of Medical Sciences
Author Profile
Soheil Roshanzamiri
Shahid Beheshti University of Medical Sciences
Author Profile
Mitra Rahimi
Shahid Beheshti University of Medical Sciences
Author Profile
zahra Sahraei
Shahid Beheshti University of Medical Sciences
Author Profile
Peyman Erfan Talab Evini
Shahid Beheshti University of Medical Sciences
Author Profile

Abstract

We present a case of serotonin syndrome due to administration of linezolid in a patient with Methadone addiction. This challenging entity is potentially life threatening but proper education and awareness about serotonin syndrome will improve the accuracy of diagnosis and prevent significant morbidity and mortality.
25 Nov 2021Submitted to Clinical Case Reports
20 Dec 2021Submission Checks Completed
20 Dec 2021Assigned to Editor
06 Jan 2022Reviewer(s) Assigned
14 Jan 2022Review(s) Completed, Editorial Evaluation Pending
26 Jan 2022Editorial Decision: Revise Minor
20 Feb 20221st Revision Received
29 Mar 2022Assigned to Editor
29 Mar 2022Submission Checks Completed
29 Mar 2022Review(s) Completed, Editorial Evaluation Pending
05 Apr 2022Reviewer(s) Assigned
20 May 2022Editorial Decision: Revise Minor
08 Jul 20222nd Revision Received
12 Jul 2022Assigned to Editor
12 Jul 2022Submission Checks Completed
12 Jul 2022Review(s) Completed, Editorial Evaluation Pending
31 Aug 2022Editorial Decision: Accept